# SDR CALA2013080790234

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 89,111 hours, 14,217 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Rt Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN FUEL QTY INDICATOR AT WING FUELING PANEL IS UNREADABLE.  COCKPIT GAUGE WORKS NORMALLY.  USED ALTERNATE FUELING METHOD.
